|Diflucan and Thrush still there
Jan 6, 2002
i was told by my doctor that i have thrush, one look and he told me that. my girl friend had similar symptoms and she was given some medications and she was fine. I had one dose of Diflucan and my thrush is still there. I am kind of getting worried why is it that my thrush not gone.
Response from Dr. Feinberg
A diagnosis of thrush can usually be made by an experienced clinician by just looking in the mouth; a definitive diagnosis can be made by doing a throat culture. There are 2 possibilities here: the diagnosis was wrong, or a single dose (you didn't mention the strength of the tablet) wasn't enough medicine. If your problem persists, go back to your doctor and ask for a culture and more medicine if he still thinks it looks like thrush.
What does viral load really mean
- Is Penis Discharge A Symptom Of Acute HIV Infection?
- Do People Get HIV From Sex With A Prostitute?
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.